# SDR SWAA060390

- Difficulty date: February 1, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 26,117 hours, 15,090 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX607119
- Condition: Faulty
- Location: A-Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  ENGINE DRIVEN "A" SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  "A" SYSTEM QUANTITY INDICATED ZERO.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN "A" SYSTEM HYDRAULIC PUMP PER MM.
